Cross Reference Down

Schatte, P (1991). On a uniform law of the iterated logarithm for sums mod 1 and Benfordís law. Lithuanian Mathematical Journal 31(1), 133-142.

This work cites the following items of the Benford Online Bibliography:


Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1984). On the asymptotic uniform distribution of sums reduced mod 1. Math. Nachr. 115, 275-281. DOI:10.1002/mana.19841150121. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On mantissa distributions in computing and Benfordís law. Journal of Information Processing and Cybernetics EIK 24(9), 443-455. ISSN/ISBN:0863-0593. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On a law of the iterated logarithm for sums mod 1 with application to Benford's law. Probability Theory and Related Fields 77(2), 167-178. ISSN/ISBN:0178-8051. DOI:10.1007/BF00334035. View Complete Reference Online information Works that this work references Works that reference this work